This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
This is my first month on ortho tri cyclen lo. I started on the first day of my period and it had been shorter than usual. Then towards the end of the month when I started taking the dark blue pills I started spotting, but then towards the last 3 pills it started to flow like a regular period. Does this mean I'm going to get a period on the green pills? I would really like to know because I just finished my last dark blue pill yesterday, still have bleeding and I go on vacation with my boyfriend in a couple days and really just want to stop bleeding...I'm so confused.. :(
It is hard to know if you will have a period or not during the time you asked about because I think you are on too low of a dose. You need to see your doctor because you need to try a different dose or pill type. I had this same thing happen and they had to up the dose of the hormones to actually stop the spotting.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.